MathSciNet Relay Station
MathSciNet bibliographic data
MR2901484 39A23
Kurbanli, Abdullah Selçuk; Çinar, Cengiz; Şımşek, Dağistan On the periodicity of solutions of the system of rational difference equations $x\sb {n+1}=\frac{x\sb {n-1}+y\sb n}{y\sb nx\sb {n-1}-1}$, $y\sb {n+1}=\frac{y\sb {n-1}+x\sb n}{x\sb ny\sb {n-1}-1}$. Appl. Math. (Irvine) 2 (2011), no. 4, 410–413.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement